MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 LM
Catalog Number 02.18.TF3.LM
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed on 13 december 2017 by medical affairs: unicompartmental knee revision surgery few days after primary implantation in a (b)(6) year-old woman.The patient was complaining about pain and radiographic images show the presence of an anterior subsided tibial component.According to the report, the poor quality of the bone may have contributed to this event.There is no reason to suspect a faulty device.Preliminary investigation performed on the pictures received from the complainer on (b)(6) 2017: unicompartmental knee revision surgery few days after primary implantation in a (b)(6) year-old woman.Patient started having increased pain few days after surgery.The patient was complaining about pain and x-ray images show the presence of an anterior subsided unicompartmental tibial component.No scratches or signs of implant failure can be observed in the pictures in our hand.Tibial bone looked well adherent to the explanted tibial device.According to the report, the poor quality of the bone may have contributed to this event.There is no reason to suspect that this event is implant related.Batch review performed on 14 december 2017: lot 167747: (b)(4) items manufactured and released on 21 feb 2017.Expiration date: 2022-02-08 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Moto partial knee tibial insert fix s3 lm - 9mm reference 02.18.If3.09.Lm (k162084) lot 167788: (b)(4) items manufactured and released on 9 jan 2017 expiration date: 2021-12-12 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The patient had fractured her tibia.The surgeon revised the entire moto system and replaced it with a total knee.The surgery was completed successfully.The bone fracture cause is unknown.The patient did not report any trauma.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 LM
Common Device Name
TIBIAL TRAY FIX CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7120563
Report Number3005180920-2017-00754
Device Sequence Number13785941
Product Code HSX
UDI-Device Identifier07630030896736
UDI-Public07630030896736
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Catalogue Number02.18.TF3.LM
Device Lot Number167747
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR